# SDR DALA1035489855

- Difficulty date: November 23, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND BS 110, BULKHEAD LBL4, 7 IN ABOVE BELLY ANGLE CRACKED. REMOVED CRACKED ANGLE IAW SRM 51-30-2. FABRICATED NEW ANGLE IAW DWG 9915600. TREATED AND PRIMED ANGLE IAW SRM 51-10-3. INSTALLED NEW ANGLE IAW SRM 51-30-5.
